CALLING ON OPRAH-LETS GET THIS STORY OUT THERE!

Discussion in 'Contraception' started by Cami, Feb 24, 2006.

  1. LadyDeeJay

    LadyDeeJay New Member

    Well I was on Nuvaring for 8 months. (During that time my headaches hurt more than usual, my breats were very sensitive, and longer periods and spotting)
    In August I went to the doctor because my legs and feet began to swell. She checked me out and then sent me to get an ultrasound done at the hospital. The results were negative. Now here it is October....... Sunday October 1st I woke up and couldnt breathe right. Everytime I hiccup, belch, laugh anything it was painfull. That night I could not lay down in my bed because I was hurting. My whole body. I had to sleep on the couch sitting straight up with heating pads. The next day I called my doctor to see what was wrong. She was booked so I went to whoever could see me. This no-so-smart doctor thought I had heartburn or something, she prescribed me with some anti inflamatory pills. THAT MESS DID NOTHING FOR ME. That night I was still in pain and couldnt go to sleep. SO my B/F said we are going to the ER. After sitting there for about 2 hours i was admitted. Took tests, x-rays, scans etc. RESULTS: 2 clots in my lungs. Pneumonia, Deep vein thrombosis, pulmonary embolism. I am 26 never smoked a day in my life.
    I WAS IN THE HOSPITAL FOR A WEEK. Then I had to stay home and rest for another. I am on meds right now and will be for the next 6-9 months. I

     
  2. somthnsgottagive

    somthnsgottagive New Member

    Hey Guys, just thought Iwould report that I have now been off BCP's for 3 weeks and NO MORE high blood pressure, anxiety attacks, feeling worthless, depression, mood swing attacks etc. I am finally starting to feel like I am worth something again. I have had slight headaches that last all day for the first several days but those have now faded. My heart hasn't started pounding out of my chest for no reason and I no longer am out of breath when climbing stairs. I feel free!!!!!! Love ya all and goodluck

     
  3. Susan Rako M.D.

    Susan Rako M.D. New Member

    Whatever has happened with the idea of approaching Oprah with the details of the side effect and risks of suppressing the menstrual cycle with longer-term use of birth control pills? As some of you know, I wrote the book on this subject -- and a new paperback edition, "The Blessings of the Curse: No More Periods?" came out six months ago. I am very very concerned about the ignorance that most women have about the side effects and risks of Seasonale and of DepoProvera. And very very few women know the REAL health benefits of the normal menstrual cycle. For example, did you know that for two weeks out of every month, our bodies make "endothelin," which LOWERS OUR BLOOD PRESSURE normally. When women are on the pill, they do not have this benefit. Please do contact me if I can be of help with the Oprah project.

     
  4. cotchiecoo

    cotchiecoo New Member

    didnt oprah's producers reject the package...I thought the girl who started this thread posted that it went no where. Read back a few pages, you'll see

     
  5. Cami

    Cami New Member

    EVERY ONE PLESAE CHECK OUT THE NEW FEATURED POST AT THE TOP OF THIS THREAD!!!!! I AM COLLECTING MORE STORIES....READ "YESSIRE WE ARE AT IT AGAIN....SEND US YOUR BCP STORIES" FOR MORE INFO!!!!!

     

Share This Page